# SDR FDEA201003030596

- Difficulty date: March 3, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Misrepaired
- Location: Bs 2140-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR, FOUND EXISTING SKIN DOUBLER REPAIR JUST OTBD OF   ACCESS DOOR NR 317CB AND FWD OF DRAIN MAST.  EXISTING REPAIR AT LOWER FUSELAGE EXTERIOR JUST OTBD OF ACCESS DOOR NR 317CB AND FWD OF DRAIN MAST EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM   REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01, REV 42 AND REPAIR CARRIED OUT IAW EA NR 1-5330-137925, TITLE: FUSELAGE - PLATES AND SKIN -   FUSELAGE SKIN DAMAGE AT STA 2140 BETWEEN LONGERON 41L AND LONGERON 43L. EO NR 1-5100-7-5001A4, PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
